MathSciNet Relay Station
MathSciNet bibliographic data
MR2031412 11G05 (11G16 11G18 14G05)
Chen, Imin; Cummins, Chris Elliptic curves with nonsplit mod 11 representations. Math. Comp. 73 (2004), no. 246, 869–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement